Quick search
Go!

SOME RESULTS ON QUARTER-SYMMETRIC METRIC CONNECTION ON A PARA-SASAKIAN MANIFOLDS


S. YADAV 1, D. L. SUTHAR 2 AND D. NARAIN 3
1. Department of Mathematics Poornima College of Engineering, ISI-6, RIICO Institutional Area, Sitapura, Jaipur, (302022), Rajasthan, INDIA
e-mail: prof_sky16@yahoo.com,
2. Department of Mathematics, Wollo University, P.O. Box: 1145, Dessie, South Wollo, Amhara Region, ETHIOPIA
e-mail: dlsuthar@gmail.com
3. Department of Mathematics and Statistics Deen Dayal Upadhyaya Gorakhpur University, Gorakhpur, (INDIA)
e-mail: profdndubey@yahoo.co.in

Issue:

SSRSMI, Number 1, Volume XXVII

Section:

Volume 27, Number 1

Abstract:

We classify para-Sasakian manifolds with respect to quarter-symmetric metric connection. Among others it is proved that ϕ -concircularly at para-Sasakian manifold is an η-Einstein manifold and a non-semisymmetric Ricci-generalized pseudosymmetric para-Sasakian manifold has constant curvature if and only if the space like vector field ξ is harmonic. Para-Sasakian manifolds admitting certain conditions on the concircular curva-ture tensor and Ricci tensor are studied and several new results are obtained.

Keywords:

Para-Sasakian manifolds, ϕ-concircularly flat, ϕ-sectional curvature Ricci-generalized pseudosymmetric manifold, η-recurrent, ϕ- parallel, quarter-symmetric metric connection metrics, metrical connections, Einstein equations.

Code [ID]:

SSRSMI201701V27S01A0011 [0004612]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu